# SDR SWIA2020021148400

- Difficulty date: January 12, 2020
- Submitted: February 11, 2020
- Operation: Air carrier
- Aircraft: N746SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10202
- Aircraft time: 41,359 hours, 26,444 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON RH F.S. 280.0 AFT WEB AT FLOOR LEVEL AROUND RBL 9.0.   (C-CHECK) RO 2/07/2020   REMOVED AND REPLACED RH 280 BULKHEAD LWR WEB SECTION, REF BOMBARDIER REO.  COMPLIED WITH SWA M-337 FOR MAJOR REPAIR.
